# SDR AWXA960303

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 694957411
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3819 - DURING ROUTINE SCHEDULED C-15 MAINTENANCE CHECK, FOUND BUTT JOINT SPLICE ANGLE AT BS 1016, BL0 WL 194 IS CORRODED.  REMOVED SPLICE ANGLE AT BS 1016, BLO, WL 194.  CLEANED AREA, ALODINED, PRIMED AND FABRICATED PART AND INSTALLED PER SRM 51-30-2 AND OHM 20-50-11.  (M)
